MAUDE Adverse Event Report: BECTON DICKINSON 64L BD¿ EXTRA LARGE SHARPS COLLECTOR; HYPODERMIC NEEDLE

BECTON DICKINSON 64L BD¿ EXTRA LARGE SHARPS COLLECTOR; HYPODERMIC NEEDLE
Model Number 305609
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the 64l bd¿ extra large sharps collector somehow two lids became faulty.The following information was provided by the initial reporter: we typically order your 19-gallon sharp containers from owens and minor and medline.Somehow two lids became faulty for our staff here and we discarded them.Now we are left with two containers that do not have lids, which presents a problem for us should we get a health code audit.
 
Additional Manufacturer Narrative
For oem manufacturing sites: in this mdr, bd corporate headquarters in (b)(4) has been listed as flextronics is an oem manufacturing site.Medical device expiration date: unknown.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of lid broken/damaged could not be verified due to the product not being returned for failure investigation.According to the dhr review process, the result showed there were no issues reported as lid damaged during the manufacturing process for the part number reported under this complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like lid broken for the same part number throughout the last twelve months.
 
Event or Problem Description
It was reported that while using the 64l bd¿ extra large sharps collector somehow two lids became faulty.The following information was provided by the initial reporter: we typically order your 19-gallon sharp containers from (b)(4).Somehow two lids became faulty for our staff here and we discarded them.Now we are left with two containers that do not have lids, which presents a problem for us should we get a health code audit.

Brand Name
64L BD¿ EXTRA LARGE SHARPS COLLECTOR
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15183972
Report Number2243072-2022-01240
Device Sequence Number17777379
Product Code FMI
UDI-Device Identifier00382903056095
UDI-Public00382903056095
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305609
Device Catalogue Number305609
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown